Show simple item record

contributor authorBernard L. Golding
contributor authorJ. S. Montes
contributor authorPrabhata K. Swamee
date accessioned2017-05-08T20:48:15Z
date available2017-05-08T20:48:15Z
date copyrightJanuary 1996
date issued1996
identifier other%28asce%290733-9437%281996%29122%3A1%2866%29.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/27711
publisherAmerican Society of Civil Engineers
titleDiscussions and Closure: Normal-Depth Equations for Irrigation Canals
typeJournal Paper
journal volume122
journal issue1
journal titleJournal of Irrigation and Drainage Engineering
identifier doi10.1061/(ASCE)0733-9437(1996)122:1(66)
treeJournal of Irrigation and Drainage Engineering:;1996:;Volume ( 122 ):;issue: 001
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record